** Originally posted by judyweaves **
I've been taking myself off Remicade, and it's hard. My last infusion was late Feb. In the past 4 weeks, I've had more pain than I ever had before Remicade.
I'm stopping Rem. because my liver enzymes became elevated in Dec. 09 (4 times above normal). Although the GI dr. and rheumy said it was OK for me to continue Rem., I didn't feel well with the liver problem. Since starting Rem. in May 09, I've never had great results with it.
I've been worried that the rheumy is more concerned with his profits than my health.
I once read that somebody else coming off of Rem. thought that it had caused his/her disease to progress. I now have pain & swelling in many joints (shoulders, wrists, knees, hips, ankles, etc.) that gets very bad at night. Also nausea at night. The pain is so bad that I have trouble turning doorknobs, getting into bed, and even opening my chap stick tube, etc.!
Anybody have experience coming off Rem.? Judy